Contraction, Infinitary Quantifiers, and Omega Paradoxes

Journal of Philosophical Logic 47 (4):611-629 (2018)
  Copy   BIBTEX


Our main goal is to investigate whether the infinitary rules for the quantifiers endorsed by Elia Zardini in a recent paper are plausible. First, we will argue that they are problematic in several ways, especially due to their infinitary features. Secondly, we will show that even if these worries are somehow dealt with, there is another serious issue with them. They produce a truth-theoretic paradox that does not involve the structural rules of contraction.

Author Profiles

Lucas Rosenblatt
University of Buenos Aires
Bruno Da Re
Universidad de Buenos Aires (UBA)


Added to PP

285 (#35,248)

6 months
67 (#23,774)

Historical graph of downloads since first upload
This graph includes both downloads from PhilArchive and clicks on external links on PhilPapers.
How can I increase my downloads?